MathSciNet Relay Station
MathSciNet bibliographic data
MR1401780 (97h:58006) 58A12 (35A07 35A20 58A10)
Meziani, Abdelhamid The Mizohata complex. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1029–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement